Article citationsMore>>

T. G. Bali and A. Hovakimian, “Volatility Spreads and Expected Stock Returns,” Management Science, Vol. 50, No. 11, 2009, pp. 1797-1812. doi:10.1287/mnsc.1090.1063

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top